to participate download our app

Nov 23
03:30
My boyfriend and I had sex on November 7. The condom broke so we freaked out. I had not realized that after 7 days of being on the pill you are fully protected, so I took plan b. I always take my pill on time. I spotted a lot which I have been told is breakthrough bleeding on the 17 I cramped and bled. I think this was my period but it only lasted one day. Is this normal? I bled right before I started my break pills. I just recently started my second pack. I also just had my wisdom teeth out so I started antibiotics. I have read these can cancel out birth control so i am going to be extra careful
 
5
Nov 23
03:36
The antibiotics they give you for wisdom teeth do not affect the pill in anyway. Everything that’ll effect it is listed on the NHS website. I’d suggest taking a pregnancy test just to be on the safe side, but irregular bleeding is a completely normal side effect of birth control! (Especially during the adjustment period)
1
Nov 23
03:39
@Lemongrass_ @Lemongrass_ I have not had any pregnancy symptoms and I really don’t have access to a pregnancy test. I don’t think I am but before I started the pill I bled for 7 days. I bled for one day, but I did cramp and it was red.I just didn’t really know if I was having my period or not because of all the breakthrough bleeding. When I was breakthrough bleeding it was dark brown
 
Nov 23
03:47
@styles15 brown blood is just oxidized blood. Your symptoms all sound completely normal. Did you start the pill on the first day of your period? If so you’re protected straight away.
 
Nov 23
03:50
@Lemongrass_ I started the pill for the very first time October 24 which was the last day of my period for that month. I have been taking it on time ever since. I just started my second pack November 21
 
Nov 23
12:11
Oh there’s absolutely no way you’re pregnant then! You’ve been taking your pills correctly Irregular bleeding can occur at any time
 

to write your comment download our app